A sufficient condition for the CLT in the space of nuclear operators--Application to covariance of random functions
André Mas
Statistics & Probability Letters, 2006, vol. 76, issue 14, 1503-1509
Abstract:
We give a sufficient condition for the CLT to hold in the space of trace class (nuclear) operators. This condition turns out to be adapted to the asymptotic study of empirical covariance operators of Hilbert valued random variables.
Keywords: Nuclear; operators; Central; limit; theorem; Covariance; operators; Random; functions (search for similar items in EconPapers)
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(06)00085-X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:76:y:2006:i:14:p:1503-1509
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().